| Model Number |
4.0PDC |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that prior to use on a patient, the obturator was difficult to insert through the tube.The tube was eventually inserted.The customer indicated that there was no patient involvement.
Additional Manufacturer Narrative
One sample of pediatric tracheostomy tube part number 4.0pdc was received for evaluation.Visual examination performed confirmed all the components are assembled properly.Functional testing was performed by inserting an obturator into the cannula and no obstruction or difficulties were detected during the test.No ridges were observed in the inner diameter of the cannula and no failure mode was observed in the received sample.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description